# SDR SWAA2022030727341

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221EF HAS A DELAMINATED DENT ON UPPER SURFACE; 13.5' FROM LH EDGE; 18' FROM FWD EDGE. / REPAIRED FLOORBOARD PANEL (221.EF) DENT ON UPPER FACESHEET WITH FIBERGLASS WET-LAY-UP I/A/W. B737. SRM 53-00-50-2R-1 (3) A-M (REV67)
